Abilify is a newer med. I do not think they know the long term side effects.
Aiden; I do agree with Janie, But I really know of nobody that has had this problem with Abilify And it is hard to give a good answer not knowing how long you took the medication or how you went off of it. but normally you should have it out of your system in no more than 2 weeks. But one thing lots of people do is focus on the side effect or withdrawals and then they seem to drag on longer. Whatever you're having should be out of you soon and if you are still having problems check with the doctor.
Chuck1957 hope you get to feeling better soon. by the way, it could also be something else you are taking now if you are.
Abilify has been around since 1999 and no long term effects have been reported.
In a sense: weight gain & scarring. The weight seems to (from my own awful experience & from those I have read) usually come off pretty quickly, but the psychological impact of it & the scars are another matter.
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 4 Apr 2011 • 2 answers
Updated 10 Aug 2012 • 3 answers
Updated 28 Nov 2018 • 10 answers
Updated 23 Mar 2017 • 2 answers
Updated 3 Aug 2017 • 1 answer